Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 27, 2014, 2:33 AM CDT for Cowley County, Kansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 2:33 AM CDT (07:33 UTC)
- Expired
- Apr 27, 2014, 3:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Cowley County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1782 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS53 KICT 270733
SVRICT
KSC035-270830-
/O.NEW.KICT.SV.W.0040.140427T0733Z-140427T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
233 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CHILOCCO...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...GEUDA SPRINGS...ARKANSAS CITY...DEXTER...BURDEN...
STROTHER FIELD AIRPORT...MAPLE CITY...ROCK AND CAMBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3713 9716 3746 9706 3737 9662 3699 9676
3699 9715
TIME...MOT...LOC 0733Z 210DEG 33KT 3695 9715
HAIL...1.25IN
WIND...<50MPH
$$
CARUSO1 follow-up statement
490
WWUS53 KICT 270759
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
259 AM CDT SUN APR 27 2014
KSC035-270809-
/O.CAN.KICT.SV.W.0040.000000T0000Z-140427T0830Z/
COWLEY KS-
259 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3713 9716 3746 9706 3737 9662 3699 9676
3699 9715
TIME...MOT...LOC 0759Z 210DEG 33KT 3716 9700
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:29 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 27, 2:29 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 229 AM CDT SUN APR 27 2014 .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 229 AM CDT SUN APR 27 2014 STRONGER FORCING FOR ASCENT HAS ARRIVED EARLY THIS MORNING AS THE APPROACHING UPPER TROF TAKES ON A NEGATIVE TILT AS IT BEGINS TO MOVE OUT ACROSS THE HIGH PLAINS. SCATTERED STRONG CONVECTION HAS DEVELOPED WITHIN THE INCREASINGLY MOIST WARM SECTOR AHEAD OF THE SURFACE DRY-LINE...WITH THE HRRR AND GFS SUPPORTING CONTINUED DEVELOPMENT DURING THE MORNING GENERALLY ALONG/EAST OF THE I-135 CORRIDOR. MARGINALLY SEVERE STORMS WITH HAIL WILL BE POSSIBLE EARLY THIS MORNING. HOWEVER THE MAIN FOCUS FOR A MORE ROBUST AND HIGHER END SEVERE EPISODE WILL AFFECT PORTIONS OF SOUTHEAST KANSAS THIS AFTERNOON BEFORE THE DRY-LINE SWEEPS EAST OF THE AREA BY EARLY EVENING. ML CAPE VALUES OF 1500-2000J/KG AND STRONG SHEAR EXPECT TO RESIDE JUST EAST OF THE DRY-LINE WHERE THE CAP WILL BE ERODED MORE QUICKLY FOR SURFACE BASED CONVECTION DUE TO MID-LEVEL COLD ADVECTION WITH THE ASSOCIATED UPPER TROF. THIS WILL LIKELY RESULT IN STRONG TO SEVERE SURFACE BASED STORMS AS EARLY AS MIDDAY...WHICH WILL AFFECT SOUTHEAST KANSAS DURING THE AFTERNOON. THE RICHER LOW LEVEL MOISTURE WILL ALSO RESULT IN DECENT LOW LEVEL CAPE FOR MORE BUOYANT INITIAL UPDRAFTS WHERE SHEAR MAY COMBINE TO BE SUPPORTIVE OF A FEW TORNADIC STORMS BESIDES LARGE HAIL AND DAMAGING WINDS. THE LATEST TIMING OF THE DRY-LINE SHOULD PUSH MUCH OF THIS ACTIVITY EAST OF THE FORECAST AREA BY 21Z-23Z. THERE IS CONCERN BEHIND THE DRY-LINE THIS AFTERNOON FOR STRONG SOUTH-SOUTHWEST WINDS IN A DRIER AND DEEPLY MIXED LOWER TO MID-TROPOSPHERE. BESIDES A WIND ADVISORY AND FIRE WEATHER CONCERN...AREAS OF HAZE FROM BLOWING DUST AND PERHAPS SOME VISIBILITY RESTRICTIONS MAY RESULT ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS. OBSERVATIONS FROM SOUTHEAST COLORADO INTO NORTHEAST NEW MEXICO AND THE TEXAS PANHANDLE ARE ALREADY REPORTING SOME OF THIS AS OF VERY EARLY THIS MORNING. THE DEEP OCCLUDING CYCLONE TO OUR NORTH ACROSS NEBRASKA WILL IMPACT OUR WEATHER INTO MONDAY...WITH GUSTY WINDS BECOMING DIURNALLY STRONGER DURING THE DAY AND LIKELY SUPPORTING ANOTHER WIND ADVISORY. THE CLOSED LOW WILL BROADEN AS IT DRIFTS NORTHEAST ACROSS THE MIDWEST INTO TUESDAY WITH AN UNSEASONABLY CHILLY AIRMASS AND WEAK INSTABILITY SHOWERS POSSIBLE ACROSS THE AREA. DARMOFAL .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 229 AM CDT SUN APR 27 2014 THE CLOSED LOW WILL GRADUALLY LOOSEN ITS GRIP ON THE AREA LATE IN THE WEEK AS IT MOVES EAST ACROSS THE GREAT LAKES WITH GRADUALLY MODERATING TEMPERATURES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1149 PM CDT SAT APR 26 2014 MAIN CONCERNS: STRONG WINDS...MORNING MVFR CIGS...THUNDERSTORMS. STORM SYSTEM WILL BEGIN LIFTING NORTHEASTWARD OUT OVER THE CENTRAL PLAINS LATE TONIGHT INTO SUNDAY. MVFR CEILINGS WILL LIKELY TRY TO DEVELOP UNDERNEATH THE STRONG SOUTHERLY LOW-LEVEL JET AXIS LATE TONIGHT INTO SUNDAY MORNING. WILL INITIALLY INCLUDE MVFR CIGS AT HUT...ICT...CNU WHERE HIGHEST CONFIDENCE EXISTS. SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL/SOUTHEAST KS LATE TONIGHT INTO THE MORNING HOURS SUNDAY. HAVE INCLUDED A TS MENTION AT HUT...ICT...AND CNU FROM 09Z ONWARD. SOUTHERLY WINDS WILL GUST TO AROUND 40 KNOTS OVERNIGHT INTO SUNDAY AREA-WIDE. SOUTHWESTERLY WINDS SHOULD DIMINISH SOME SUNDAY EVENING. JMC && .FIRE WEATHER... ISSUED AT 229 AM CDT SUN APR 27 2014 A SIGNIFICANT FIRE WEATHER DAY IS POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON...AS VERY STRONG SOUTH-SOUTHWEST WINDS ARE EXPECTED BEHIND THE DRY-LINE. MUCH DRIER AIR AND THE STRONG WINDS WILL RESULT IN VERY HIGH GFDI VALUES AND EXTREME FIRE DANGER ROUGHLY ALONG AND WEST OF THE KANSAS TURNPIKE. IT WILL REMAIN WINDY INTO MONDAY WITH ELEVATED FIRE DANGER EXPECTED AGAIN FOR WESTERN PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 79 49 70 46 / 30 10 20 20 HUTCHINSON 78 47 69 44 / 20 10 20 20 NEWTON 77 47 68 45 / 30 10 20 20 ELDORADO 79 48 70 46 / 40 10 20 20 WINFIELD-KWLD 80 49 72 47 / 40 10 20 20 RUSSELL 75 44 65 42 / 20 20 20 30 GREAT BEND 75 45 66 42 / 10 10 20 30 SALINA 78 47 67 44 / 30 10 20 30 MCPHERSON 78 47 68 44 / 20 10 20 30 COFFEYVILLE 80 51 73 47 / 60 10 20 20 CHANUTE 79 50 71 46 / 60 20 20 20 IOLA 78 50 70 46 / 60 20 20 20 PARSONS-KPPF 80 50 72 47 / 60 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR KSZ032-033-047>053-067>069-082-083-091>093. WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR KSZ032-033-047>053-067>069-082-083-091>093. &&
Hazardous weather outlook, Apr 26, 7:58 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 758 PM CDT SAT APR 26 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 758 PM CDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORM CHANCES WILL INCREASE LATE TONIGHT ESPECIALLY ACROSS SOUTH CENTRAL KANSAS. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO GOLFBALL SIZE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE DRY LINE IS EXPECTED TO SURGE EAST ON SUNDAY...WITH A CHANCE OF SEVERE STORMS SUNDAY AFTERNOON ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS. WHILE A TORNADO CANNOT BE RULED OUT...THE MAIN RISKS ARE EXPECTED TO BE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH. VERY HIGH TO EXTREME GRASSLAND FIRE DANGER IS EXPECTED AGAIN ACROSS SOUTH CENTRAL AND CENTRAL KANSAS ON SUNDAY AFTERNOON. PLEASE REFER TO THE RED FLAG WARNING FOR MORE DETAILS. VERY HIGH GRASSLAND FIRE DANGER WILL REMAIN POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON HOURS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED LATE TONIGHT ACROSS THE AREA. STORMS SPOTTERS WILL LIKELY BE NEEDED SUNDAY IN SOUTHEASTERN KANSAS FROM AROUND MIDDAY INTO THE AFTERNOON HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 27, 12:51 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1251 AM CDT SUN APR 27 2014
KSZ092-093-270645-
COWLEY-SUMNER-
1251 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 145 AM CDT
* AT 1250 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BRAMAN...OR 22 MILES SOUTH OF
WELLINGTON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...SOUTH HAVEN...GEUDA SPRINGS...ARKANSAS CITY...OXFORD...
BELLE PLAINE...UDALL...DEXTER...BURDEN...STROTHER FIELD AIRPORT...
MAPLE CITY...ROCK AND CAMBRIDGE.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3700 9752 3747 9727 3748 9721 3739 9665
3700 9673 3699 9752
TIME...MOT...LOC 0551Z 215DEG 37KT 3697 9734
CARUSOSpecial weather statement, Apr 27, 1:45 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 145 AM CDT SUN APR 27 2014 KSZ069-083-270730- BUTLER-SEDGWICK- 145 AM CDT SUN APR 27 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 230 AM CDT * AT 144 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF HAYSVILLE...OR 10 MILES SOUTHWEST OF DOWNTOWN WICHITA...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... DOWNTOWN WICHITA...HAYSVILLE...DERBY...SOUTH WICHITA...WICHITA MID CONTINENT AIRPORT...WEST WICHITA...MCCONNELL AIR FORCE BASE...ROSE HILL...EAST WICHITA...MAIZE...ANDOVER...NORTHEAST WICHITA...PARK CITY...VALLEY CENTER...OAKLAWN...BEL AIRE...JABARA AIRPORT...KECHI AND BENTON. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3754 9754 3792 9745 3791 9702 3750 9713 TIME...MOT...LOC 0645Z 207DEG 39KT 3758 9744
Special weather statement, Apr 27, 2:12 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
212 AM CDT SUN APR 27 2014
KSZ069-083-270800-
BUTLER-SEDGWICK-
212 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 300 AM CDT
* AT 210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF NORTHEAST
WICHITA...OR 14 MILES NORTHEAST OF DOWNTOWN WICHITA...MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITEWATER...POTWIN AND ELBING.
PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3780 9730 3791 9722 3791 9715 3802 9716
3809 9711 3808 9682 3773 9709
TIME...MOT...LOC 0713Z 208DEG 43KT 3787 9716
CARUSOThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:51 AM CDT | Special Weather Statement | ICT | Cowley | 54 min |
| Apr 27, 1:45 AM CDT | Special Weather Statement | ICT | Sedgwick | 45 min |
| Apr 27, 2:12 AM CDT | Special Weather Statement | ICT | Butler | 48 min |
| Apr 27, 2:45 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 18 hr |
| Apr 27, 3:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Apr 27, 4:27 AM CDT | Special Weather Statement | ICT | Reno | 33 min |
| Apr 27, 4:42 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 48 min |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Harvey, McPherson, Reno, Rice | 46 min |
| Apr 27, 6:11 AM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Apr 27, 6:27 AM CDT | Special Weather Statement | ICT | McPherson | 33 min |
| Apr 27, 8:12 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 33 min |
| Apr 27, 8:22 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 23 min |
| Apr 27, 8:39 AM CDT | Special Weather Statement | ICT | Cowley, Elk | 36 min |
| Apr 27, 9:07 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 23 min |
| Apr 27, 9:17 AM CDT | Special Weather Statement | ICT | Chase | 28 min |
| Apr 27, 9:36 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Wilson, Woodson | 39 min |
| Apr 27, 10:01 AM CDT | Special Weather Statement | ICT | Wilson | 29 min |
| Apr 27, 10:18 AM CDT | Special Weather Statement | ICT | Allen, Wilson, Woodson | 27 min |
| Apr 27, 10:45 AM CDT | Special Weather Statement | ICT | Allen, Neosho | 30 min |
| Apr 27, 10:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| Apr 27, 11:32 AM CDT | Special Weather Statement | ICT | Labette | 28 min |
| Apr 27, 3:35 PM CDT | Red Flag Warning | ICT | Barton, Ellsworth, Harvey, Kingman, Lincoln, McPherson and 5 more | 27 hr |
| Apr 27, 3:43 PM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Ellsworth, Harvey, Kingman and 8 more | 51 hr |
| Apr 27, 4:24 PM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Apr 27, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 47 min |
| Apr 27, 5:38 PM CDT | Blowing Dust Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.